# SDR ABXA9700009

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: ASH7341
- Condition: Defective
- Location: E/E Compt
- Part time: 4,649 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY INVERTER TEST, SMELLED HOT EQUIPMENT.  REPLACED EMERGENCY INVERTER IAW DC-9 MM 24-20-0, OPS CHECKED GOOD.
